Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's request-dhadhvlslhy ed_uk2010

Posted by Lou Pilder on January 9, 2011, at 14:39:47

In reply to Re: seroquel dosage, posted by ed_uk2010 on January 9, 2011, at 14:29:27

> >....does this do any harm to my liver?
>
> No, but it has the potential to cause numerous other adverse effects. Sedation, weight gain and metabolic side effects are most common.

ed_uk2010,
You wrote,[...No...] as an answer to the question as to if the drug in question could cause harm to the liver of the other member here.
I am unsure as to what authority, if any, that you are using to substantiate that. Could you post here a link to an article that substantiats such? If you could, then I could have the opportunity to respond accordingly.
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:976317
URL: http://www.dr-bob.org/babble/20101231/msgs/976344.html